# SDR REXA2022032200451

- Difficulty date: February 26, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 485.00 AND FS 581.00 IS CORRODED. - REMOVED FASTENERS & CORRECTED COUNTERSINKS & REINSTALLED FASTENERS IAW CRJ 900 SRM 51-40-11-001-001-A01 & 53-00-49-400-801 (CONFIG A11).
